# SDR DALA2022050403139

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 91,048 hours, 41,447 cycles
- Engine: Pwa PW2037
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil System
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 VERY STRONG MUSTY / DIRTY SOCK ODOR ON TAKEOFF AND CLIMBOUT. CORRECTIVE ACTION: OPENED NBR 1 AND NBR 2 ENG TO FOM AND REMOVED NBR 1 AND NB2 ENG API BORO PLUGS. C/W BSI FOR DIRTY SOCK SMELL ON NBR 1 AND NBR 2 ENG PER B757 FIM 71-05-00 NBR 2 ENG NO OIL WETNESS FOUND - NBR 1 ENG REF LOG 8754841 - REINSTALLED NBR 1 AND NBR2 SPINNER CAPS IAW B757 AMM 72-31 REINSTALLED NBR1 AND 2 ENG API BORO PLUGS AND CLOSED ENGS IAW B757 AMM 72-35 C/W ODI EVENT WRK CARD AND NBR 1 ENG CARBON SEAL RPLCMNT PER WRK CARD. (8754840)
